How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

A dear friend has pain in his legs and arms. He is taking

Customer Question

A dear friend has pain in his legs and arms. He is taking meds and went to physical therapy today. He gets burning pain in his legs and arms. He has had an MRI and had the same condition in arms four years ago. He feels that his condition is worse this time. He was advised to do exercises four years ago but when a person feels better...the person will quit doing the exercise. He is at my house crying for pains are hitting all parts of his body. Any suggestions of what is best for him?
JA: What seems to make the symptoms worse or better? Any redness or swelling in the leg?
Customer: no redness or swelling in the legs.
JA: Anything else in your medical history you think the doctor should know?
Customer: He had taken Lexipro a few months ago and had a reaction with tingling and pain in his body. He is depressed become of the pain in his body. His doctor has given him a new medication for depression which has no side effects (Trinitex?).
Submitted: 6 months ago.
Category: Neurology
Expert:  Dr. David replied 6 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 6 months ago.

how old is your friend? male or female

he may benefit from cymbalta which could help depression and help fight his body aches and pains.

I'm not sure what "Trinitex" is